# SDR SWAA2020101214750

- Difficulty date: September 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A8380
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 277 AND STRINGER 10R AT PASSENGER CABIN (1 EA).  REPLACED TIE CLIP AT ON BS 277 AND STR 10R AT PASSENGER CABIN (1EA). IAW B737-700 SRM 51-40- 02-0G-0 PARA 4 ITEM B AND DWG 141A8380 SHEET 14 REV.
